| Catalog Number |
104-1009 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
06/12/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision occurred approximately 4 months after the primary surgery which occurred on (b)(6) 2024.No fall or other trauma reported.Revision occurred due to dislocation of unknown cause.40 mm + 9 humeral stability cup explanted and replaced with a 40 mm + 9 humeral stability cup and 2 of 9 mm spacers.
Additional Manufacturer Narrative
Revision occurred after 4 months due to dislocation.No actual, implied, or suspect link to fx product.